I've never experienced panic attacks like the ones I get now. Is it a side effect of Saphris?
Yes the anxiety could be a serious side effect of the Saphris. Please report the problem to your doctor right away. For further reference on Saphris side effects:
Panic attacks are not listed as possible side effects of this medication, I suggest you contact your Dr and let him / her know about it right away, before the weekend.-
List of possible side effects:
My son is taking this & I have noticed a big increase in anxiety, agaitated, angry, anoyed, depression in him. He is also starting to hear voices & having sleep disturbances. Here are side effects for Saphris:
Side Effects of Saphris - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Saphris:
Decreased feeling around the mouth; dizziness; drowsiness; dry mouth; headache; increased appetite; increased saliva production; indigestion; joint aches; taste changes; tiredness; trouble sleeping; upset stomach; vomiting; weight gain.
Seek medical attention right away if any of these SEVERE side effects occur when using Saphris:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); change in the amount of urine produced; chest pain; fainting or loss of consciousness; fast, slow, or irregular heartbeat; feeling of restlessness or inability to sit still; fever, chills, or persistent sore throat; muscle pain, weakness, or stiffness; new or worsening mental or mood changes (eg, aggression, agitation, depression, severe anxiety); seizures; severe or persistent dizziness; suicidal thoughts or actions; symptoms of high blood sugar (eg, increased thirst, hunger, or urination; confusion; flushing; rapid breathing; fruit-like breath odor; weakness); symptoms of high prolactin levels (eg, enlarged breast size, decreased sexual ability, missed menstrual period, nipple discharge); trouble swallowing; uncontrolled muscle movements (eg, of the arms, legs, tongue, jaw, or cheeks; tremors; twitching); unusual sweating.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had two panic attacks since beginning Viibryd about a month ago. Has anyone else experienced?
Posted 4 Mar 2012 • 2 answers
Posted 26 Jan 2013 • 1 answer
Posted 28 Mar 2013 • 2 answers
Posted 3 Jun 2015 • 2 answers
Does anyone know if Saphris helps anxiety? I'm on 5mg per day and cut back my dose to half because I
Posted 1 Aug 2016 • 1 answer